# SDR SWAA110681

- Difficulty date: January 19, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 5,873 hours, 3,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS BROKEN AT ROW 1.  REMOVED AND REPLACED LENS ASSY PER MM.
